# SDR UIEA2025122401358

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 101,884 hours, 18,556 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FORE FLAP OTBD END LOWER SURFACE L/E DAMAGED ABOUT 6 INCHES INBD OF OTBD EDGE( PERMANENT COMPOSITE REPAIR MADE TO LH WING OTBD FORE FLAP LOWER SURFACE 9" FORM OTBD EDGE AND 19" FORM LOWER EDGE. SIZE AFTER REPAIR L 5" W 4" PER B747-400 SRM 51-70-07 PAR. 4C, E, F, G. NO FURTHER DEFECTS NOTED )
